# SDR VNAA2024050911102

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 11,046 hours, 9,649 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Metering Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 2 BLED OUT LO PRESS AND 0 QUANTITY. INBD SPLR AND SPLRN MESSAGES ON DECENT. FOUND HYDRAULIC FLUID ON NLG ON ARRIVAL AT THE GATE / FOUND BRAKE METERING VALVE LEAKING AT B-NUT CONNECTION. TIGHTENED LOOSE LINE IAW CRJ 900 AMM 32-43-36-400-801-A01. OPS CHECK AND LEAK GOOD.
